# SDR IPXA2024032511259

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,950 hours, 16,678 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PWR TEST FAIL R&R'D EPCU NO HELP RE-INSTALLED ORIGINAL PER AMM 24-08-01. AFTER INSTALLATION OF ORIGINAL EPCU. EMERGENCY PWR TEST WAS SUCCUSSFULL PER PDC. SYS OK. PER FIM 24-30-03
